Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sunrise25

Started On Tane - Third Course Is The Charm?

Recommended Posts

Hi all!

After five years of wonderfully clear skin after my 2nd tane course (was maintained on spiro + Diane 35 post tane), I came off diane-35 in August and by Feb my skin was terrible. Started again on Tane - its the one thing I find that really works for me and frankly I didnt want to go back on bcp as Id like to get pregnant in the near future (post tane) and Im hoping that this third time can put me in remission (fingers triple crossed!!)

Ive been started on low dose - 20mgs - because my acne was not bad. Its for sure hormonal since its only on my jawline and chin. However, I have been getting worse and am now finally on 40 mgs. Its been a total of 5 months but Im only half way through my needed cumulative dose. This month has unfortunately been quite bad with the right side of my face going up in many nodules and quite inflammed (pic attached). Hoping things start getting better soon!

I havent gotten that dry except for my lips. Should I be moisturizing my face anyways? I somehow like feeling it dry but no it may not be good? Would love your words of wisdom!

This forum helped me soo much through my last course and really made me stay sane and hopeful :=) Im staying optimistic and hoping for the best!!

post-78069-0-95624900-1403686669.jpg

post-78069-0-95624900-1403686669.jpg

Share this post


Link to post
Share on other sites

I'll cross my fingers too for you! 3rd time has to be the charm :) good luck to you!

Oh and I would start moisturizing, I went for a bit of not moisturizing and I'm paying for it now. My face is so dry, but maybe you'll get lucky!

Share this post


Link to post
Share on other sites

Thank you Mandy! Im on the moisturizer bandwagon. My lips are dying though - got super cracked on the side and wont go away. Ive been using a heavy lip balm from Nuxe but looks like I need something stronger. Any recs?

the left side of my face has been improving but an annoying nodule came up on the other side smack in the middle of my cheek! aaaghhhhhhhh

Here's to keeping the calm and accutaneing :)

I see my doctor this saturday - lets see what he says. His original advice was to keep me on 20mg for the whole treatment but having read several articles that mentioned better remission results at higher doses, Im up on 40mgs now (kind of upped myself which I know I shouldnt do, but Ill confess this sat and see what he says - hopefully he doesnt get too angry with me! )

Share this post


Link to post
Share on other sites

I've heard a lot of people suggest Dr. Dan's Cortibalm for the lips and the cracks on the side! I haven't used it, but it seems universally recommended.

Share this post


Link to post
Share on other sites

I use cortizonecream on my nodules sometimes at night, after a couple nights I can tell they've shrunk a bit. I'll have to check out the Dan's cortibalm too, I hate the cracking at the corners of my mouth!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×